# SDR SWAA2024042579321

- Difficulty date: April 25, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27888
- Aircraft time: 74,423 hours, 44,233 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Condition: Dislodged
- Location: Accessy Gearbox
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

#1 ENGINE OIL LOW QUANTITY AT FL410. INITIALLY 17% THEN TO 0% IN DIVERSION TO DAL AFTER 20 MINUTES BOX FLASHED RED. THEN SHUT DOWN ENGINE. DEPARTED DEN WITH 88%<[01] FOUND STARTER QUAD RING CLAMP BROKEN AND STARTER DISLODGED FROM ACCESSORY GEAR BOX. R&R STARTER AND CLAMP PER AMM 80-11-01 SERVICED ENG OIL PER AMM 12-31-11. FDR DOWNLOAD PER SWA ENGINEERING PARAMETERS GOOD FOR CONTINUED SERVICE. C/W ENG IDLE TEST 3A PER AMM 71-00-00
